Pacific Journal of Mathematics

Torsion endomorphic images of mixed Abelian groups.

Elbert A. Walker

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 375-377.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037559

Mathematical Reviews number (MathSciNet)
MR0125875

Zentralblatt MATH identifier
0106.02403

Subjects
Primary: 20.30

Citation

Walker, Elbert A. Torsion endomorphic images of mixed Abelian groups. Pacific J. Math. 11 (1961), no. 1, 375--377. https://projecteuclid.org/euclid.pjm/1103037559


Export citation

References

  • [1] L. Fuchs, Abelian Groups, Budapest, 1958.
  • [2] D. K. Harrison, Infinite Abelian groups and homologieal methods, Annals of Math., 69 (1959), 366-391.